# SDR CA960507005

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunction
- Location: Main Gear
- Component: Beech
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, UNDERCARRIAGE REFUSED TO RETRACT. ELECTRICAL CIRCUIT INSPECTED, CONNECTIONS CHECKED AND SEVERAL RETRACTIONS PERFORMED ON JACKS WITHOUT THE FAULT RECURRING, UNABLE TO DETERMINE CAUSE.
